# SDR CALA2023101603080

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR SHOWS LIQUID INGRESS AT 21IN FROM I/B ENF, 10IN FROM T/E, 3/4IN IN DIAMETER."REPAIR BEFORE NEXT FLIGHT" SUPPORT TASK ON HAECO LCQ NR 9296566/40566 DRILLED WITNESS HOLES ON RH ELEVATOR UPPER SKIN 21IN FROM VB END 10IN FROM T/E ZONE 1 IAW A319 AMM 55-20-00-200-006-A PAR 4A(6) FOUND NO LIQUID. REPAIRED AREA IAW A319 SRM 55-21-11-300-004 CAT A REPAIR.
